MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93900
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device labeling: 5.Precautions ¿ juvéderm® ultra plus xc is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.8.Instructions for use b.Health care professional instructions 8.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.
 
Event or Problem Description
Healthcare professional reported 1 syringe of juvéderm® ultra plus xc had ¿the needle pop off as it was being pulled out of the patient¿s face.¿ patient contact was made, but no injury to patient, staff, or injector.Injector used a 30g allergan needle instead of the 27g one that came with the syringe.

Brand Name
JUVEDERM ULTRA PLUS XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8003176
Report Number3005113652-2018-01382
Device Sequence Number1386945
Product Code LMH
UDI-Device Identifier30888628000104
UDI-Public30888628000104
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2019
Device Catalogue Number93900
Device Lot NumberH30LA70510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;